# SDR ASAA1047584

- Difficulty date: March 25, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 53,266 hours, 33,204 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 90526911
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FRAME 787 IS CRACKED BETWEEN STR 8 & 9.  REPAIRED FRAME WITH DOUBLERS.
